MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Codes Loss of Osseointegration (2408); Loosening of Implant Not Related to Bone-Ingrowth (4002); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Aseptic loosening (4883)
Date of Event 01/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a clinical study that a 61 yo male patient, who had an initial tsa noted increased pain and reduce rom since (b)(6) 2025.Glenoid loosening noted on a follow up ct scan.Action taken was medication.The event was possibly related to the devices but unlikely related to the procedure.Outcome indicates continuing.No devices available for return due to clinical study.No further information.
 
Additional Manufacturer Narrative
D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6), 310-01-44 - equinoxe, humeral head short, 44mm (alpha): (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A review of complaint history determined that no further action is required as no trends were identified.The pain and reduced range of motion reported in (b)(4) may be the result of the glenoid loosening as reported.However, the glenoid loosening and reduced range of motion cannot be confirmed and the underlying reason and/or any contributing factors to the event cannot be confirmed as the devices remain implanted and no radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24353348
Report Number1038671-2026-00160
Device Sequence Number9888472
Product Code KWS
UDI-Device Identifier10885862657923
UDI-Public10885862657923
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight110 KG
Patient RaceWhite